MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI14
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was difficulty in draining sterilized water from the foley catheter during pre-test.
 
Additional Manufacturer Narrative
The complete initial reporter's facility name that was provided was (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Four photos were received for evaluation of the silicone foley catheter with syringe.The photos showed that the balloon was inflated.However, unable to confirm reported event based on these photos.Received 1 all silicone foley catheter with syringe.Verified material number 2758j14 and manufacturing lot number ngjz2837.Visual inspection noted the catheter balloon was asymmetrical.Catheter was filled with 10 ml of methylene blue solution (3 drops 1 percent methylene blue per 100 ml distilled water) using the returned syringe.Catheter was able to inflate and rest without issues.The balloon was able to passively deflate within one minute without issue.The reported event was unconfirmed.Risk review is not required as the reported event was unconfirmed.Labelling revied is not required as the reported event was unconfirmed.Dhr is not required as the reported event was unconfirmed.No additional actions can be taken at this time.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was difficulty in draining sterilized water from the foley catheter during pre test.Per notification from investigator on 16feb2026, it was reported that asymmetrical balloon was found with 75 25 concentricity and after deflation mushrooming present during sample evaluation on 24dec2025.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073649
Report Number1018233-2025-08236
Device Sequence Number4645189
Product Code MJC
UDI-Device Identifier10801741052795
UDI-Public(01)10801741052795(11)250114(17)300113(10)NGJZ2837
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI14
Device Lot NumberNGJZ2837
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown